# SDR DHL2007801512

- Difficulty date: November 7, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57624434
- Condition: Delaminated
- Location: Rt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS DOOR NR 577B INTERNAL SKIN DELAMINATED (STA XA 650.000 - 670.000).  REMOVED AND REPLACED DOOR ASSY IAW SRM 51-3-0, SRM 51-3-1.
